The Birch and Swinnerton-Dyer Formula for Elliptic Curves of Analytic Rank One

Dimitar Jetchev EPFL, Switzerland Christopher Skinner Princeton University, USA Xin Wan Morningside Center of Mathematics, AMSS, Chinese Academy of Science, China

Number Theory mathscidoc:1703.24005

Best Paper Award in Mathematics in 2018

Cambridge Journal of Mathematics, 5, (3), 369-434, 2017
For an odd prime p, we prove the p-part of the Birch and Swinnerton-Dyer formula for semistable elliptic curves of analytic rank one.
BSD conjecture, Iwasawa theory
[ Download ] [ 2017-03-09 16:55:34 uploaded by xinwan1985 ] [ 398 downloads ] [ 0 comments ]
@inproceedings{dimitar2017the,
  title={The Birch and Swinnerton-Dyer Formula for Elliptic Curves of Analytic Rank One},
  author={Dimitar Jetchev, Christopher Skinner, and Xin Wan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170309165534640249639},
  booktitle={Cambridge Journal of Mathematics},
  volume={5},
  number={3},
  pages={369-434},
  year={2017},
}
Dimitar Jetchev, Christopher Skinner, and Xin Wan. The Birch and Swinnerton-Dyer Formula for Elliptic Curves of Analytic Rank One. 2017. Vol. 5. In Cambridge Journal of Mathematics. pp.369-434. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170309165534640249639.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved